MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC121000
Medical Device Problem Codes Break (1069); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6, investigation findings, code c19 - the review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.The device remains implanted.Therefore, an evaluation on the device cannot be performed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2024, this patient reportedly underwent an emergency endovascular procedure and was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.During the procedure, a gore® excluder® contralateral leg component plc121000 deployed incompletely with 3 cm of the graft remaining closed at its distal end.To overcome the resistance now felt, the physician pulled the line with force which resulted in the deployment line breaking.In an attempt to solve the situation, the physician managed to reach beyond the flow divider of the gore® excluder® ipsilateral leg component and opened the sleeve of the plc121000 component using a balloon.Subsequently, the procedure was concluded as planned.
 
Additional Manufacturer Narrative
A patient information: replaced gore case ref# (b)(4) with patient identifier.Emdr section h6: codes have been added/updated to reflect the extent of the investigation performed.H6, medical device problem code: added code a1501.H6, component code: added codes g04122, g04044.H6, type of investigation: added codes b17, b14, b11.H6, investigation conclusions: replaced code d16 with code d15.The primary reported complaint could not be independently confirmed because there were no items returned for evaluation.Neither images enabling direct assessment of product performance nor the product itself, which remains implanted, were returned for evaluation.The reported information indicates additional force was applied to the deployment line to overcome the perceived deployment line resistance.The cause for the initially reported deployment line resistance, resulting in partial deployment of the device, could not be established with the available information.Based on the incident description and the subsequent investigation, no further information was provided to gore.We are unable to determine the cause of this incident and assign a root cause.The endoprosthesis remains implanted.The delivery catheter was not available for an engineering investigation.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
thomas giebing
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21117856
Report Number3013164176-2025-02349
Device Sequence Number15373411
Product Code MIH
UDI-Device Identifier00733132618613
UDI-Public00733132618613
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2026
Device Catalogue NumberPLC121000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale